
ATORLIP ASP 20MG CAPSULE 10'S
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: ASPIRIN/ACETYLSALICYLIC ACID 75 MG+ATORV...(See More)

₹ 37.6215% OFF
3 Alternative Available 
Product Summary
Offer Price | ₹ 37.62 |
---|---|
Your Savings | ₹ 6.64 (15% on MRP) |
Medicines with same composition as ATORLIP ASP 20MG CAPSULE 10'S
Customer Reviews
Shourya Kharbanda
You can easily get, Medicines at half the price
Reviewed on 30 Jan 2024
Shourya Kharbanda
Reviewed on 30 Jan 2024
You can easily get, Medicines at half the price
Dhara Patva
Good
Reviewed on 10 Feb 2024
Dhara Patva
Reviewed on 10 Feb 2024
Good
Geetika Purohit
Good services, rates are competitive!
Reviewed on 16 Jan 2024
Geetika Purohit
Reviewed on 16 Jan 2024
Good services, rates are competitive!
Sunny Mack
Good representation and good communication to the cx very helpfull
Reviewed on 02 Feb 2024
Sunny Mack
Reviewed on 02 Feb 2024
Good representation and good communication to the cx very helpfull
sagar sonagra
The customer care was ans the response to customer was fabulo
Reviewed on 17 Jan 2024
sagar sonagra
Reviewed on 17 Jan 2024
The customer care was ans the response to customer was fabulo